A Note on Skewness and Kurtosis Adjusted Option Pricing Models under the Martingale Restriction
Bertrand Maillet () and
Bogdan Négréa
Additional contact information
Bertrand Maillet: TEAM - Théories et Applications en Microéconomie et Macroéconomie - UP1 - Université Paris 1 Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique
Post-Print from HAL
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Published in Quantitative Finance, 2004, 4 (4), pp.479-488
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00308980
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().